MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET AVX; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET AVX; CATHETER, EMBOLECTOMY
Model Number 45026
Medical Device Problem Codes Break (1069); Leak/Splash (1354); Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that loss of aspiration occurred.The target lesion was located in the arteriovenous fistula.An angiojet avx catheter was advanced for thrombectomy procedure.However, upon removing the thrombus, the device lost suction and the pump observed leaking.The shaft was observed to be broken on a part of the device external to the patient.The device was removed and the procedure was completed with another of same device.There were no patient complications reported.

Brand Name
ANGIOJET AVX
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13108963
Report Number2134265-2021-15910
Device Sequence Number14626749
Product Code DXE
UDI-Device Identifier08714729889045
UDI-Public08714729889045
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133629
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2022
Device Model Number45026
Device Catalogue Number45026
Device Lot Number0026103135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2021
Initial Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown